International Journal of Computational Science and Mathematics (IJCSM)



Volume 7, Number 1 (2015)   





Fuzzy 2-Bounded Linear Operators
pp. 1-9
Parijat Sinha, Ghanshyam Lal and Divya Mishra

Properties Of Level Subsets Of An Intuitionistic Fuzzy  Subsemiring Of A Semiring
pp. 11-17
D. Mydhily and R. Natarajan

Number Of Real Zeros Of Random Trigonometric Polynomial
pp. 19-24
P.K.Mishra, A.K.Mahapatra and Dipty Rani Dhal

A modified form of conjugate direction for general nonlinear function and its convergence
pp. 25-31
Sumit Saha and Biprajit Nath


A finite capacity multiserver loss and delay interdependent retrial queueing model with controllable arrival rates and no passing
pp. 3344
B. Antline Nisha and M. Thiagarajan







 All rights are reserved with Research India Publications                             Home  Journals  Contact